# SDR 95FDEA01889

- Difficulty date: December 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N498FE
- Make and model: Boeing 727232
- Aircraft serial: 20867
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corrosion
- Location: Bs 219.8
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-100-01) ON FRAME WEB BS 219.8, LBL 19-32, RBL 16-24, WL 165.  CORROSION FOUND TO BE OUT OF LIMITS PER FEDEX 53-10-1.  REMOVED WEB AT BS 219.8, TRIM LBL  - RBL 25, FABRICATED AND INSTALLED NEW WEB IAW FEDEX SRM 51-40-2.
